Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11155
Title: Asymptotic nonlinear stability of traveling waves to conservation laws arising from chemotaxis
Authors: Li, T
Wang, ZA 
Keywords: Chemotaxis
Conservation law
Energy estimates
Keller-Segel model
Large amplitude
Nonlinear stability
Traveling waves
Issue Date: 2011
Publisher: Academic Press
Source: Journal of differential equations, 2011, v. 250, no. 3, p. 1310-1333 How to cite?
Journal: Journal of differential equations 
Abstract: In this paper, we establish the existence and the nonlinear stability of traveling wave solutions to a system of conservation laws which is transformed, by a change of variable, from the well-known Keller-Segel model describing cell (bacteria) movement toward the concentration gradient of the chemical that is consumed by the cells. We prove the existence of traveling fronts by the phase plane analysis and show the asymptotic nonlinear stability of traveling wave solutions without the smallness assumption on the wave strengths by the method of energy estimates.
URI: http://hdl.handle.net/10397/11155
ISSN: 0022-0396
DOI: 10.1016/j.jde.2010.09.020
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

45
Last Week
0
Last month
0
Citations as of Aug 7, 2018

WEB OF SCIENCETM
Citations

44
Last Week
0
Last month
0
Citations as of Jul 16, 2018

Page view(s)

53
Last Week
3
Last month
Citations as of Aug 19, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.